# SDR CA961125010

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Failed
- Location: Lt Hand Spoiler
- Part time: 1,048 hours
- Component: Cndair
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT SPOILER FAULT MESSAGE. CIRCUIT BREAKER RESET, MESSAGE STILL ON. LEFT HAND FLIGHT SPOILER REMAINED WHITE AFTER GROUND LIFT DUMP TEST. REQUIRED MAINTENANCE ACTION (27-60-421) CARRIED OUT. LEFT HAND SPOILER RE-RIGGED DUE TO ASYMMETRY FAULT AND LEFT HAND INBOARD FLIGHT SPOILER POWER CONTROL UNIT (PCU) CHANGED.
